SIDE Effects!! Discounted by Doctors Before Surgery, Too!
I started taking sulfameth/trimethoprim combo in conjuction with k-flex under the advice of an er physician for a cyst on my neck to prep for surgery... The very first night i felt like i was going through kidney problems, had deep pains going down the ... more »
I started taking sulfameth/trimethoprim combo in conjuction with k-flex under the advice of an er physician for a cyst on my neck to prep for surgery... The very first night i felt like i was going through kidney problems, had deep pains going down the back of my legs and up my sides. Had chills, with no fever, but had headaches,none of which i had before, i thought well they were just normal side effects of antibiotics,because i just dont ever take them. That was sunday early and surgery was scheduled for tues...i also had spasms in my neck where it would stiffen up but i disregarded that because of the wound on my neck, but it was the sulfameth. I told the doctors and nurses at the hospital what i had been experiencing and the checked my white blood cell count to see if i had another infection, which was low....
so those symptoms were thrown out. Since the surgery (it has been almost a week and my wound is almost healed) i have had nothing but side effects from the antibiotics...continued stiff-neck nausea,chills with fever in the middle of the night (103)chills with no fever, fever rash, severe rash where my whole body feels like it is on fire and burned from the inside out , with what feels like i am constantly being bit by ants, i am dizzy, cant stand or sit for long, random muscle pain and weakness, and now that i stopped taking the sulfameth(yesterday morning)all symptoms are there except high fever, still have a 101 , still get chills, still itching aND BURNING AND CANT SLEEP.....My primary care physician says it has to wash out for all of the synptoms to go away. i have all of the rare and serious side effects and i was supposed to only be out of work for a few days..... I do NOT recommend anyone ever take this medicine!!, there has got to be something else that can help.